Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Discrete spectrum of the Weil representation


Authors: S. Rallis and G. Schiffmann
Journal: Bull. Amer. Math. Soc. 83 (1977), 267-270
MSC (1970): Primary 22E45; Secondary 43A80
DOI: https://doi.org/10.1090/S0002-9904-1977-14299-7
MathSciNet review: 0429753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 43A80

Retrieve articles in all journals with MSC (1970): 22E45, 43A80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14299-7